MathSciNet Relay Station
MathSciNet bibliographic data
MR2233701 17B05 (17B20 22E60)
Moreau, Anne Indice du normalisateur du centralisateur d'un élément nilpotent dans une algèbre de Lie semi-simple. (French) [Index of the normaliser of the centraliser of a nilpotent element in a semisimple Lie algebra] Bull. Soc. Math. France 134 (2006), no. 1, 83–117.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement